MathSciNet Relay Station
MathSciNet bibliographic data
MR2492124 (2010f:34088) 34C41 (34K06 45J05)
Choi, Sung Kyu; Koo, Nam Jip Asymptotic property for linear integro-differential systems. Nonlinear Anal. 70 (2009), no. 5, 1862–1872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement